Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 176

All articles in this issue are freely accessible.

Algebraic results on representations of semisimple Lie groups
J. Lepowsky.
Trans. Amer. Math. Soc. 176 (1973), 1-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346093
On the determination of irreducible modules by restriction to a subalgebra
J. Lepowsky and G. W. McCollum.
Trans. Amer. Math. Soc. 176 (1973), 45-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323846
Hankel transforms and GASP
Stanton Philipp.
Trans. Amer. Math. Soc. 176 (1973), 59-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316978
Free vector lattices
Roger D. Bleier.
Trans. Amer. Math. Soc. 176 (1973), 73-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311541
Bibasic sequences and norming basic sequences
William J. Davis, David W. Dean and Bor Luh Lin.
Trans. Amer. Math. Soc. 176 (1973), 89-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313763
On weighted norm inequalities for the Lusin area integral
Carlos Segovia and Richard L. Wheeden.
Trans. Amer. Math. Soc. 176 (1973), 103-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311921
Codominant dimension of rings and modules
Gary L. Eerkes.
Trans. Amer. Math. Soc. 176 (1973), 125-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314906
Initial-boundary value problems for hyperbolic systems in regions with corners. I
Stanley Osher.
Trans. Amer. Math. Soc. 176 (1973), 141-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320539
On manifolds with the homotopy type of complex projective space
Bruce Conrad.
Trans. Amer. Math. Soc. 176 (1973), 165-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314063
Groups whose homomorphic images have a transitive normality relation
Derek J. S. Robinson.
Trans. Amer. Math. Soc. 176 (1973), 181-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323907
Inverse limits on graphs and monotone mappings
J. W. Rogers.
Trans. Amer. Math. Soc. 176 (1973), 215-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324670
Weighted norm inequalities for the conjugate function and Hilbert transform
Richard Hunt, Benjamin Muckenhoupt and Richard Wheeden.
Trans. Amer. Math. Soc. 176 (1973), 227-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312139
The modulus of the boundary values of bounded analytic functions of several variables
Chester Alan Jacewicz.
Trans. Amer. Math. Soc. 176 (1973), 253-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311931
On the asymptotic representation of analytic solutions of first-order algebraic differential equations in sectors
Steven Bank.
Trans. Amer. Math. Soc. 176 (1973), 263-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320461
A necessary and sufficient condition for a “sphere” to separate points in euclidean, hyperbolic, or spherical space
J. E. Valentine and S. G. Wayment.
Trans. Amer. Math. Soc. 176 (1973), 285-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313927
Locally $B^{∗} $-equivalent algebras. II
Bruce A. Barnes.
Trans. Amer. Math. Soc. 176 (1973), 297-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320762
On monotone matrix functions of two variables
Harkrishan Vasudeva.
Trans. Amer. Math. Soc. 176 (1973), 305-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313855
The support of Mikusiński operators
Thomas K. Boehme.
Trans. Amer. Math. Soc. 176 (1973), 319-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313727
Purely inseparable, modular extensions of unbounded exponent
Linda Almgren Kime.
Trans. Amer. Math. Soc. 176 (1973), 335-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311630
Monads of infinite points and finite product spaces
Frank Wattenberg.
Trans. Amer. Math. Soc. 176 (1973), 351-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312463
On a functional calculus for decomposable operators and applications to normal, operator-valued functions
Frank Gilfeather.
Trans. Amer. Math. Soc. 176 (1973), 369-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312301
Local finite cohesion
W. C. Chewning.
Trans. Amer. Math. Soc. 176 (1973), 385-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355998
Cells and cellularity in infinite-dimensional normed linear spaces
R. A. McCoy.
Trans. Amer. Math. Soc. 176 (1973), 401-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383419
Embedding rings with a maximal cone and rings with an involution in quaternion algebras
Carl W. Kohls and William H. Reynolds.
Trans. Amer. Math. Soc. 176 (1973), 411-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313302
Prehomogeneous vector spaces and varieties
Frank J. Servedio.
Trans. Amer. Math. Soc. 176 (1973), 421-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320173
Boundary values of solutions of elliptic equations satisfying $H^{p}$ conditions
Robert S. Strichartz.
Trans. Amer. Math. Soc. 176 (1973), 445-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320525
Banach spaces whose duals contain $l_{1}(Γ)$ with applications to the study of dual $L_{1}(𝜇)$ spaces
C. Stegall.
Trans. Amer. Math. Soc. 176 (1973), 463-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315404
Infinite compositions of Möbius transformations
John Gill.
Trans. Amer. Math. Soc. 176 (1973), 479-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316690
Uniqueness of Haar series which are $(C,1)$ summable to Denjoy integrable functions
William R. Wade.
Trans. Amer. Math. Soc. 176 (1973), 489-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312142
On the multiplicative completion of certain basic sequences in $L^{p},$ $1<p<∞$
Ben-Ami Braun.
Trans. Amer. Math. Soc. 176 (1973), 499-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313777